Premier bodybuilding forum

Preventing Barbiturate Intoxication or Overdose

imzi_1

Member
101
3
16
Barbiturates work by slowing activity in the brain. They cause relaxation and sleepiness. Because Barbiturates are depressants, even low doses can cause someone to seem like they are drunk or intoxicated.
The risk of overdose is great, especially when combined with alcohol or opiates. Mixing with those substances can result in overdose, coma, and death. If you are prescribed barbiturates, discuss this with your doctor.
Symptoms of Barbiturate Intoxication and Overdose
Symptoms of barbiturate intoxication and overdose can include:
  • Altered level of consciousness
  • Difficulty thinking
  • Drowsiness or coma
  • Faulty judgment
  • Incoordination
  • Shallow breathing
  • Slowness of speech
  • Sluggishness
  • Slurred speech
  • Staggering
If someone you know has taken an overdose and seems extremely tired or has breathing problems, call 9-1-1 or the National Poison Control Center (1-800-222-1222).
 
Advertise here! $199.99 a month Email boss@roidforums.com
Top